Vol. 22, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
On l-simplicial convexity in vector spaces

Tudor Zamfirescu

Vol. 22 (1967), No. 3, 565–573

The paper is concerned with a generalized type of convexity, which is called l-simplicial convexity. The name is derived from the simplex with l vertices, an l-simplicial convex set being the union of all (i1)-simplexes with vertices in another set, i varying between 1 and l. The basic space is a linear one.

For convex sets the l-order (which is a natural number associated to an l-simplicial convex set) is a decreasing function of l. Several inequalities between l-and k-orders are established. In doing this the case of a convex set and that of a non convex set are distinguished.

Besides these inequalities, the main result of the paper is the proof of non monotonicity of the l-order, given by an example in a 34-dimensionallinear space.

Mathematical Subject Classification
Primary: 52.30
Received: 7 March 1966
Published: 1 September 1967
Tudor Zamfirescu